# SDR AALA20180105002

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061223
- Condition: Corroded
- Location: Bs 1139-1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CUSP WEB LEFT SIDE WAS CORRORED AT FORWARD GIRT BAR FITTING ATTACH POINT.  INSTALLED A DOUBLER AND SHIM IAW 53-20-00-16. THE ACFT WAS GROUNDED.
